Topics Student and Parenting issues
  Topics Student and Parenting issues

Student and Parenting issues

Find latest answers to Student and Parenting issues questions, Student and Parenting issues articles, Student and Parenting issues news and clinic/doctors who deal with Student and Parenting issues.


Dr. opinder kindly mail me ur opinion , i'm a dental student . can't work it out on my own

Could not understand your problem? Is it a health problem? Lack of oppurtunity in Dental field? Low self confidence! What is it? Please elaborate clearly . ...

Read Complete Answer


I have an irregular heart beat that on occasion has been making my chest feel like someone is poking it. The poking pain feeling only occurs in a single location (right side of my sternum next to my nipple) and goes away in a few seconds. Went to the ER but the blood tests found nothing. This has been going on since 8pm Tuesday. I had issues sleeping until my wife came in, and when she laid down next to me I fell asleep. I have no issue staying asleep. Also, I have little to no appetite and I also have to burp a lot.

Hi, For the symptoms you are presenting, we need to rule out the presence of angina in such a situation since you have told me that your blood tests revealed nothing. I also hope that you must have got an ECG done(which can only rule out presence of any heart disease). Excessive burping and such symptoms can also be due to gerd(gastro esophageal reflux disease). First of all you will have to rule out any associated heart disease,since you are in high risk group(diabetic,mildly hypertensive). ...

Read Complete Answer


Hi , My dad is 68 years old.He is diabetic and suffering from blood pessure. Also he has Sleep apnea issues..Offlate he is sleeping excessively, speaks while sleeping and also speaks assuming that a person is nearby (while the person is nt in the vicinity)..What can be the reason for the same?..A friend of mine asked me to check sodium levels..If that has to be tested , should that be done before fasting...

Hi, You told me that your father is having hallucinations(he sees what is not there actually),these are commonly seen due to hyperosmolar, hyperglycemic , nonketotic syndromes. The cause of hallucination is usually rapid rise in blood sugar.(the cause might be some exisiting infection in body). I have never heard of hallucination due to electrolyte imbalance,however you may get it checked as(electrolyte imbalance) definitely can cause confusion. Rest if he has very high blood sugar, dehydrat ...

Read Complete Answer



Hi, I want go for mri scan for entire body.how much is the cost.I used get pain in the right side stomach suddenly,i went for colonoscopy but results came noraml.I generally i will goto washroom as soon as i took the food, it will happen at least once in a day like after breakfast or lucnh etc. once i fallen from bike after six months it happened i used get pain in right shoulder it will come and go.I used to throat infection frequently. from two years on wards i am suffering these kind of issues,i used go doctor they will antibiotics they will right some blood test it will come normal, i want to know where exactly my problem please suggest.

Hi, You have written about multiple problems.Let us talk one by one. Regarding MRI whole body scan -it may cost approximately 10,000-15000/-rupees. Your upset stomach appears to be either a chronic bacterial or parasitic infection,which should respond well with adequate hygenic measures and short course of medication.Stress often known or hidden contributes in causing or worsening such symptoms. Aches and pains could be reflexion of an inadequately treated injury or associated anemia,vitami ...

Read Complete Answer


Hi doctor, I am suferening from over weight issues . what is the possible solution for my problem . Is there any products that I can throrghly rely on . I daily go for jog

Hi, You did not tell me about height and weight,basic solution always lies in dieting and proper work out plan,the diet has to be termed and counted in number of calories only then you can loose weight and work out plan would be better if you join a gym. Drugs can be given to reduce obesity but they would also work only if you work out. Drugs can be prescribed only after examination. ...

Read Complete Answer


hi i am a 24 year old girl . my height is 134 cm ( 4feet 4inches) i have been taking growth flex v pro ( l-arginine and ornithinine ) for past one month on bed time and have noticed about 1.5 cm diffrence in height in few weeks . i would like to know is there any side effect of it . and i also consulted a doctor my spine is in really bad shape and i have a very bad posture and im obese. 63kg. my doctor said me that if my posture is improved and spine is straiter i may be additional 2-3 inches taller as my spine is curved ( like a opposite ' C" SHAPE ) pushing my hips out from behind and also a round slouched shoulder . I have started doing lots of exercise to lose weight and yoga to correct my posture 2 hours of intense streches everyday. will it help me ? is taking a arginine and ornithinie safe ? since iv already taken for a month and noticed diffrence . i also take calcium n magnesium zinc to strenghten my bones. please tell me will doing all these help me gain atleast 1-2 inches. my parents are quite tall both above 5.8. i dont have any other issues and my blood works are all fine no thyroid , no cholestrol no pco . my periods are regular . pls help doctor.

Hi, Most common cause of small height is inherited from parents,but since your parents have a good height i would recommend you to get your hormonal tests like growth hormone or consult an endocrinologist because they might be really helpful to you,since your height is to small as compared to your parents. The problem can also be related to your spine but spine can never make such a big difference to your height. The tablet you are taking is fine and can be taken for a few months,you should avo ...

Read Complete Answer


Dear doctors, I am a research scholar and working on signal transduction studies and regularly use several irritants and ion channel blockers. I am suffering from excess keratosis on palms and soles and some times deep painful fissures from almost two years. It was started as a small thickening patch an left arm and recovered after treatment with moisturizing creams. After that I went to Japan as part of my research programme and one nurse given me creams with anti-fungal compounds and urea but the problem was enhanced and started the deep fisures on my soles. I came back to India and used homeopathy medicine for one weak and after that i visited a doctor. He suggested me to apply lemon juice trice daily and use vitamin C along with high doses of antifungal tablets and creams. I used this medicine for 6 months which further worsen my situation and my skin became very thick and appeared like toe nails and spread-ed to all areas of palms and soles. I changed the doctor and he given me the isotretinol for 2 months and given vitamin A and D combination for 4 months which improved my condition alot. Now I am taking a dosage of 6000 IU Vit A and 1000 IU Vit D once for every 3days. Whether I will completely relieve from my problem with these medicines or is there any permanent recovery in ayurvedic?

U had allergic dermatitis problem this might be psychosomatic disease. . Cause are both external allergies chemicals etc internal weakened immunity changed blood composition nutritional deficiency etc. U Need proper ayurvedic treatment diet suppliment and even counselling. We have very good medicines and suppliments for ur problem. For more information call or what's app me on this site : nine five three five four two zero seven seven zero. thank u ...

Read Complete Answer


i am female with a weight of 110 kgs, and dont have any medical issues apart from this, few months ago my gyno prescribed me with Hyponidd and glycomet as my fasting insulin is little bit on hihger side. i am trying to get pregnant. this month i have not got my periods. my LMP was 28th June

Hi, If you have missed your periods then go for urine pregnancy test first,to confirm pregnancy. Since how long are you facing this problem ? Describe your menstural cycle in detail in days and cycle length and and periods and and flow. She gave you drugs for diabets or may be you have pcod. Now what is your query exactky ? ...

Read Complete Answer


Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India
  •  412 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1312 Doc Points

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India
  •  722 Doc Points

Dr. Manushree Gupta

  • Psychiatrist
  •  New Delhi, India
  •  407 Doc Points

Dr. GowriMeena S

  • Obstetrician and Gynecologist
  •  Chennai, India
  •  875 Doc Points

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India
  •  455 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  250 Doc Points

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India
  •  236 Doc Points

Dr. Chakrapani Bhardwaj

  • Internal Medicine
  •  Ghaziabad, India
  •  105 Doc Points

Dr. Shrenik Shah

  • Orthopedist
  •  Ahmedabad, India
  •  126 Doc Points